Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Burning sensation in genitals. Urologist prescribed Pruflix and Mildfil. Diabetic and on insulin. Reason for medication?

Good Morning Doctor. Please tell me why Tab Mildfil 5mg is prescribed.
I am a 50 year old male..of late i have been experiencing burning sensation in my genetals for the past 3 months. consulted a urologist he has prescibed me tab pruflox 600 mg and tab mildfil 5 mg to be taken once a day. I am a diabetic and on Insulin ( Lantus) from the past 1.5 months. I am also having ED problems since last few months. Kindly tell me why these tabs are prescribed and will there be any improvement to my problems..

Regards
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
HI
Thank for asking to HCM,
You are diabetic so the problem could be because of the uncontrolled diabetes, you need to go for blood sugar test of all three status, random, post meal , and fasting, if came uncontrolled then adjust the dose of medicine, Mildfil is mainly given for erectile dysfunction, have nice day.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor